Amos-type bounds for modified Bessel function ratios.

Hornik, Kurt and Grün, Bettina (2013) Amos-type bounds for modified Bessel function ratios. Journal of Mathematical Analysis and Applications, 408 (1). pp. 91-101. ISSN 0022-247X

[img]
Preview
PDF
1-s2.0-S0022247X13005374-main.pdf
Available under License Creative Commons Attribution Austria.

Download (499kB)

Abstract

(please take a look at the pdf)

Item Type: Article
Additional Information: This research was funded by the Austrian Science Fund(FWF): V170-N18.
Keywords: Bounds; Modified Bessel function ratio; Modified Bessel functions of the first kind; Inequalities
Divisions: Departments > Finance, Accounting and Statistics > Statistics and Mathematics
Forschungsinstitute > Rechenintensive Methoden
Version of the Document: Published
Depositing User: Gertraud Novotny
Date Deposited: 06 Mar 2017 12:43
Last Modified: 06 Mar 2017 16:06
Related URLs:
FIDES Link: https://bach.wu.ac.at/d/research/results/64093/
URI: https://bach-s59.wu.ac.at/id/eprint/5450

Actions

View Item View Item

Downloads

Downloads per month over past year

View more statistics